MathSciNet Relay Station
MathSciNet bibliographic data
MR2213736 35J60 (35B33 35J25 47J30 58E05)
Hirano, Norimichi; Shioji, Naoki Existence of positive solutions for a semilinear elliptic problem with critical Sobolev and Hardy terms. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2585–2592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement